Academic Journals Database
Disseminating quality controlled scientific knowledge

On Lucas Sequences Computation

ADD TO MY LIST
 
Author(s): Aleksey Koval

Journal: International Journal of Communications, Network and System Sciences
ISSN 1913-3715

Volume: 03;
Issue: 12;
Start page: 943;
Date: 2010;
Original page

Keywords: Lucas Sequences | Cryptography

ABSTRACT
This paper introduces an improvement to a currently published algorithm to compute both Lucas "sister" sequences Vk and Uk. The proposed algorithm uses Lucas sequence properties to improve the running time by about 20% over the algorithm published in [1].

Tango Rapperswil
Tango Rapperswil

     Affiliate Program